MAUDE Adverse Event Report: COVIDIEN CONNECT SFTY SCREW SPIKE NS; PUMP, INFUSION, ENTERAL

COVIDIEN CONNECT SFTY SCREW SPIKE NS; PUMP, INFUSION, ENTERAL
Model Number 77000FD
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The patient's husband reported that there was air in the tubing between the bottle and the pump during feeding.The customer changed the set and even though the debit was set to 90ml/hr and volume at 850ml, after 6hr only 225ml was administered (based on the amount left in the bottle).The patient is fed overnight (9pm-6:25am) for a total of 9h25min at 90ml/hr and a volume of 850ml.The patient is fed twocal hn b j-tube.The patient was not over/under fed.The feeding took longer the second time the set was changed but the customer does not remember how much longer.The sets are changed on a daily basis.There was no patient harm.

Brand Name
CONNECT SFTY SCREW SPIKE NS
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11016483
Report Number1282497-2020-09792
Device Sequence Number4241419
Product Code LZH
UDI-Device Identifier10884521190818
UDI-Public10884521190818
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77000FD
Device Catalogue Number77000FD
Device Lot Number182430149
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/16/2020
Patient Sequence Number1